PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
1998 | 77 | 2 | 245-250
Tytuł artykułu

Homeomorphic neighborhoods in $μ^{n+1}$-manifolds

Autorzy
Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
Rocznik
Tom
77
Numer
2
Strony
245-250
Opis fizyczny
Daty
wydano
1998
otrzymano
1996-12-02
poprawiono
1997-12-15
Twórcy
autor
  • Institute of Mathematics University of Tsukuba 305, Ibaraki, Japan
Bibliografia
  • [1] Y. Akaike, Proper n-shape and property $SUV^n$, Bull. Polish Acad. Sci. Math. 45 (1997), 251-261.
  • [2] Y. Akaike, Proper n-shape and the Freudenthal compactification, Tsukuba J. Math., to appear.
  • [3] B. J. Ball and R. B. Sher, A theory of proper shape for locally compact metric spaces, Fund. Math. 86 (1974), 163-192.
  • [4] M. Bestvina, Characterizing k-dimensional universal Menger compacta, Mem. Amer. Math. Soc. 380 (1988).
  • [5] A. Chigogidze, Compacta lying in the n-dimensional Menger compactum and having homeomorphic complements in it, Mat. Sb. 133 (1987), 481-496 (in Russian); English transl.: Math. USSR-Sb. 61 (1988), 471-484.
  • [6] A. Chigogidze, The theory of n-shape, Uspekhi Mat. Nauk 44 (5) (1989), 117-140 (in Russian); English transl.: Russian Math. Surveys 44 (5) (1989), 145-174.
  • [7] A. Chigogidze, Classification theorem for Menger manifolds, Proc. Amer. Math. Soc. 116 (1992), 825-832.
  • [8] A. Chigogidze, Finding a boundary for a Menger manifold, ibid. 121 (1994), 631-640.
  • [9] A. Chigogidze, K. Kawamura and E. D. Tymchatyn, Menger manifolds, in: Continua, H. Cook et al. (eds.), Lecture Notes in Pure and Appl. Math. 170, Marcel Dekker, New York, 1995, 37-88.
  • [10] Y. Iwamoto, Infinite deficiency in Menger manifolds, Glas. Mat. Ser. III 30 (50) (1995), 311-322.
  • [11] R. B. Sher, Proper shape theory and neighborhoods of sets in Q-manifolds, Bull. Acad. Polon. Sci. Sér. Sci. Math. Astronom. Phys. 23 (1975), 271-276.
  • [12] J. H. C. Whitehead, Simplicial spaces, nuclei, and m-groups, Proc. London Math. Soc. (2) 45 (1939), 243-327.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-cmv77z2p245bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.